# SDR 6500058

- Difficulty date: March 19, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N70DJ
- Make and model: Cessna 650
- Aircraft serial: 6500058
- Aircraft time: 5,796 hours, 4,550 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407613
- Part serial: 091433
- Condition: Shorted
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM KPDK, NR 2 OVERHEAT LIGHT CAME ON.  ALTITUDE WAS FL330, RAN BATTERY OVERHEAT CHECKLIST.  BATTERY NR 2 TEMP CONTINUED TO CLIMB.  DECLARED AN EMERGENCY AND RETURNED TO KPDK.  BATTERY TEMP ON NR 2 BATTERY HELD AT 81 DEGREES CELSIUS UNTIL LANDING.  MAINTENANCE FOUND ONE CELL IN NR 2 BATTERY SHORTED.
